# SDR WTAA950022

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103XV
- Make and model: Bag JETSTM3101
- Aircraft serial: 747
- Propeller: Rotol R333482F12
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: De-Ice Boot
- Part number: 660716276
- Condition: Missing
- Location: Lt Prop
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

EUG - EN ROUTE PDX TO MFR, CREW REPORTED LEFT PROPELLER VIBRATION.  AIRCRAFT DIVERTED TO STATION, LANDING WITHOUT INCIDENT.  MAINTENANCE DISCOVERED ONE PROPELLER BLADE DE-CE BOOT MISSING.  REPLACED LEFT PROPELLER ASSEMBLY WITH SERVICEABLE UNIT.  AIRCRAFT RETURNED TO SERVICE.  (Z)
